Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 101, NWS Denver/Boulder, CO

July 3, 2007Douglas County, Jefferson County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 3, 2007, 6:33 PM MDT for Douglas County, Jefferson County, Colorado. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2007, 6:33 PM MDT (00:33 UTC)
Expired
Jul 3, 2007, 7:15 PM MDT
In force
42 min
Issued by
NWS Denver/Boulder, CO
Area
Counties, with a storm outline in the text

Counties Douglas County, CO, Jefferson County, CO

The radar

The Denver radar (KFTG), 81 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 3, 2:25 PM MDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2007-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1551 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2007-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1551 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
2122 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KBOU 040033
SVRBOU
COC035-059-040115-
/O.NEW.KBOU.SV.W.0101.070704T0033Z-070704T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
633 PM MDT TUE JUL 3 2007

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN JEFFERSON COUNTY IN NORTHEAST COLORADO
  SOUTHWESTERN DOUGLAS COUNTY IN NORTHEAST COLORADO

* UNTIL 715 PM MDT

* AT 633 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR WELLINGTON LAKE...OR ABOUT 35 MILES
  SOUTHWEST OF DENVER...MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WESTCREEK...WELLINGTON LAKE...SOUTH PLATTE...DECKERS...CHEESMAN
  RESERVOIR AND BUFFALO CREEK...INCLUDING THE HAYMAN BURN AREA.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND 
UNDERPASSES AND AREAS INCLUDING THE HAYMAN BURN AREA. AVOID THESE 
AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. 
WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO RISE...THEREFORE 
SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

LAT...LON 3941 10518 3939 10540 3913 10540 3913 10505

$$
2 follow-up statements
000 
WWUS55 KBOU 040051
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
651 PM MDT TUE JUL 3 2007

COC035-059-040115-
/O.CON.KBOU.SV.W.0101.000000T0000Z-070704T0115Z/
JEFFERSON CO-DOUGLAS CO-
651 PM MDT TUE JUL 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR SOUTHWESTERN DOUGLAS AND SOUTHWESTERN JEFFERSON COUNTIES...

AT 651 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED NEAR CHEESMAN
RESERVOIR...OR ABOUT 35 MILES NORTHWEST OF COLORADO SPRINGS...MOVING
SOUTHEAST AT 20 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WESTCREEK...WELLINGTON LAKE...SOUTH PLATTE...DECKERS...CHEESMAN 
RESERVOIR AND BUFFALO CREEK AS WELL AS THE HAYMAN BURN AREA.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3941 10518 3939 10540 3913 10540 3913 10505

$$
000 
WWUS55 KBOU 040112
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
712 PM MDT TUE JUL 3 2007

COC035-059-040122-
/O.EXP.KBOU.SV.W.0101.000000T0000Z-070704T0115Z/
JEFFERSON CO-DOUGLAS CO-
712 PM MDT TUE JUL 3 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DOUGLAS AND
SOUTHWESTERN JEFFERSON COUNTIES EXPIRED AT 715 PM MDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE AREA.

LAT...LON 3941 10518 3939 10540 3913 10540 3913 10505

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 3:30 PM MDT, 3 hours 3 minutes earlier.

Area forecast discussion, Jul 3, 3:30 PM MDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
330 PM MDT TUE JUL 3 2007

.SHORT TERM...THE COLD FRONT THAT PASSED OVER THE NORTHEAST COLORADO
EARLIER TODAY HAS STALLED OVER THE PALMER DIVIDE.  A BAND OF SHOWERS
HAS DEVELOPED ALONG THE STALLED FRONT WHICH WILL CONTINUE FOR THE
NEXT FEW HOURS.  ADDITIONAL MOISTURE HAS BEEN MOVING INTO THE
FORECAST AREA FROM THE NORTHEAST...AND THIS IS BEGINNING TO FUEL
THUNDERSTORMS OVER THE NORTHERN FRONT RANGE FOOTHILLS.  THE SHEAR
PROFILE IS FAVORABLE FOR THUNDERSTORMS TO REMAIN ORGANIZED AFTER
THEY DEVELOP THIS EVENING.  CONVECTIVE INHIBITION ON THE PLAINS IS
STILL SUFFICIENT TO SUPPRESS MOST CONVECTION.

FOR WEDNESDAY...LOW LEVEL MOISTURE IS EXPECTED TO CONTINUE
INCREASING THROUGH THE DAY AS EASTERLY WINDS CONTINUE.  TEMPERATURES
WILL BE MARKEDLY COOLER AND BY AFTERNOON...SHOWERS SHOULD DEVELOP
OVER THE FOOTHILLS AND THEN SPREAD EASTWARD TO THE ADJACENT PLAINS.

.LONG TERM...FOR WEDNESDAY NIGHT INTO THURSDAY THE UPPER RIDGE WILL
REMAIN OVER THE WEST WITH A WEAK NLY FLOW ALOFT OVER THE CWFA.  ELY
FLOW AT THE LOW AND MID LVLS MAY CONFINE MOST OF THE TSTM ACTIVITY
TO AREAS IN AND NEAR THE HIGHER TERRAIN.  FCST CAPES WILL RANGE FM
500-1000 MB WEDNESDAY EVENING...WITH SIMILAR VALUES ON FRIDAY.  THE
BEST LOW LVL MSTR AND TSTM POTENTIAL WILL BE OVER SRN PORTIONS OF
THE CWFA WITH TEMERATURES NEAR NORMAL.  THE UPPER RIDGE WILL  BUILD
IN FM THE WEST AND NORTH WITH A WARMER AND DRIER TREND EXPECTED
HEADING INTO THE WEEKEND.  THIS ALREADY REFLECTED IN THE GRIDS SO
ONLY MINOR ADJUSTMENTS TO THE GRIDS EXPECTED AT THIS TIME.

&&

.AVIATION...AFTERNOON AND EVENING SHOWERS OVER THE FOOTHILLS THIS
EVENING MAY PRODUCE OUTFLOW BOUNDARIES THAT REACH KDEN WITH SHIFTING
WINDS.  CONVECTIVE ACTIVITY IS EXPECTED TO DISSIPATE AS THE SUN GOES
DOWN.  VFR CONDITIONS ARE EXPECTED OVERNIGHT AND WEDNESDAY MORNING.
EASTERLY LOW LEVEL WINDS DEVELOPING ON WEDNESDAY WILL INCREASE LOW
LEVEL MOISTURE THROUGH THE DAY.  AFTERNOON HEATING MAY PRODUCE
ENOUGH INSTABILITY FOR SHOWERS WITH HEAVY RAINFALL TO DEVELOP.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

&&

KDRBY/COOPER
Hazardous weather outlook, Jul 3, 11:16 AM MDT, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1116 AM MDT TUE JUL 03 2007

COZ030>051-041200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1116 AM MDT TUE JUL 03 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL BRING GUSTY NORTHERLY WINDS ACROSS THE NORTHEAST
PLAINS THIS AFTERNOON.  WINDS WILL GUST UP TO 35 MPH...CAUSING AREAS
OF BLOWING DUST AND COOLING TEMPERATURES FROM THE LOWER AND MID 90S
BACK INTO THE LOWER 80S.  LATER THIS EVENING...LOW LEVEL MOISTURE
INCREASING BEHIND THE COLD FRONT MAY CAUSE SHOWERS AND THUNDERSTORMS
TO DEVELOP IN AND NEAR THE FOOTHILLS.  THUNDERSTORMS MAY ALSO
DEVELOP ALONG THE PALMER DIVIDE.  SOME THUNDERSTORMS MAY BECOME
SEVERE DURING THE EVENING HOURS WITH LARGE HAIL AND BRIEF HEAVY
RAINS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

IT WILL BE COOLER ON WEDNESDAY...THEN DRIER AND HOTTER CONDITIONS
WILL RETURN TO THE REGION BY THE END OF THE WEEK.  SUFFICIENT
MOISTURE WILL BE IN PLACE TO WARRANT A CHANCE OF LATE DAY SHOWERS
AND THUNDERSTORMS OVER THE MOUNTAINS AND FOOTHILLS FOR WEDNESDAY AND
THURSDAY...WITH JUST A SLIGHT CHANCE OVER THE PLAINS.  THE CHANCES
OF LATE DAY SHOWERS AND THUNDERSTORMS WILL DECREASE OVER MUCH OF THE
FORECAST AREA BY THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY BUT MAY BE NECESSARY IN
THE EVENING.

DANKERS/COOPER

In the hours before

Local storm report, Jul 3, 3:47 PM MDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
347 PM MDT TUE JUL 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             GOLDEN                  39.74N 105.21W
07/03/2007  M0.75 INCH       JEFFERSON          CO   PUBLIC

0323 PM     HAIL             1 WNW WHEAT RIDGE       39.78N 105.12W
07/03/2007  M1.50 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

CLB
Local storm report, Jul 3, 4:48 PM MDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
448 PM MDT TUE JUL 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             3 E NEDERLAND           39.96N 105.45W
07/03/2007  M1.75 INCH       BOULDER            CO   TRAINED SPOTTER

0419 PM     HAIL             7 SSW VIRGINIA DALE     40.86N 105.40W
07/03/2007  M0.75 INCH       LARIMER            CO   TRAINED SPOTTER

0400 PM     HAIL             6 NW LYONS              40.28N 105.35W
07/03/2007  M0.75 INCH       LARIMER            CO   TRAINED SPOTTER

0325 PM     HAIL             GOLDEN                  39.74N 105.21W
07/03/2007  M0.75 INCH       JEFFERSON          CO   PUBLIC

0323 PM     HAIL             1 WNW WHEAT RIDGE       39.78N 105.12W
07/03/2007  M1.50 INCH       JEFFERSON          CO   TRAINED SPOTTER

0250 PM     HAIL             3 NW MASONVILLE         40.51N 105.24W
07/03/2007  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

&&

CLB
Local storm report, Jul 3, 5:23 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
523 PM MDT TUE JUL 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             4 ENE ASPEN SPRINGS     39.86N 105.42W
07/03/2007  M1.00 INCH       GILPIN             CO   TRAINED SPOTTER

0509 PM     HAIL             14 NNW GOLDEN           39.93N 105.32W
07/03/2007  M1.00 INCH       BOULDER            CO   TRAINED SPOTTER

0501 PM     HAIL             2 ESE PINECLIFFE        39.92N 105.40W
07/03/2007  E2.00 INCH       GILPIN             CO   TRAINED SPOTTER

0443 PM     HAIL             3 E NEDERLAND           39.96N 105.45W
07/03/2007  M1.75 INCH       BOULDER            CO   TRAINED SPOTTER

0419 PM     HAIL             7 SSW VIRGINIA DALE     40.86N 105.40W
07/03/2007  M0.75 INCH       LARIMER            CO   TRAINED SPOTTER

0400 PM     HAIL             6 NW LYONS              40.28N 105.35W
07/03/2007  M0.75 INCH       LARIMER            CO   TRAINED SPOTTER

0325 PM     HAIL             GOLDEN                  39.74N 105.21W
07/03/2007  M0.75 INCH       JEFFERSON          CO   PUBLIC

0323 PM     HAIL             1 WNW WHEAT RIDGE       39.78N 105.12W
07/03/2007  M1.50 INCH       JEFFERSON          CO   TRAINED SPOTTER

0250 PM     HAIL             3 NW MASONVILLE         40.51N 105.24W
07/03/2007  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

&&

CLB
Local storm report, Jul 3, 5:58 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
558 PM MDT TUE JUL 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             IDAHO SPRINGS           39.74N 105.51W
07/03/2007  M1.75 INCH       CLEAR CREEK        CO   LAW ENFORCEMENT

0509 PM     HAIL             4 ENE ASPEN SPRINGS     39.86N 105.42W
07/03/2007  M1.00 INCH       GILPIN             CO   TRAINED SPOTTER

0509 PM     HAIL             14 NNW GOLDEN           39.93N 105.32W
07/03/2007  M1.00 INCH       BOULDER            CO   TRAINED SPOTTER

0501 PM     HAIL             2 ESE PINECLIFFE        39.92N 105.40W
07/03/2007  E2.00 INCH       GILPIN             CO   TRAINED SPOTTER

0443 PM     HAIL             3 E NEDERLAND           39.96N 105.45W
07/03/2007  M1.75 INCH       BOULDER            CO   TRAINED SPOTTER

0419 PM     HAIL             7 SSW VIRGINIA DALE     40.86N 105.40W
07/03/2007  M0.75 INCH       LARIMER            CO   TRAINED SPOTTER

0400 PM     HAIL             6 NW LYONS              40.28N 105.35W
07/03/2007  M0.75 INCH       LARIMER            CO   TRAINED SPOTTER

0325 PM     HAIL             GOLDEN                  39.74N 105.21W
07/03/2007  M0.75 INCH       JEFFERSON          CO   PUBLIC

0323 PM     HAIL             1 WNW WHEAT RIDGE       39.78N 105.12W
07/03/2007  M1.50 INCH       JEFFERSON          CO   TRAINED SPOTTER

0250 PM     HAIL             3 NW MASONVILLE         40.51N 105.24W
07/03/2007  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

&&

CLB

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 6:01 PM MDTSevere Thunderstorm WarningBOUJefferson, Park31 min
Jul 3, 6:18 PM MDTSevere Thunderstorm WarningBOUWashington57 min
Jul 3, 6:54 PM MDTFlash Flood WarningBOUDouglas, Jefferson2 hr
Jul 3, 7:04 PM MDTSevere Thunderstorm WarningBOUMorgan41 min
Jul 3, 7:19 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln41 min
Jul 3, 7:21 PM MDTSevere Thunderstorm WarningBOUWashington54 min
Jul 3, 8:17 PM MDTSevere Thunderstorm WarningBOUWashington58 min
Jul 3, 8:55 PM MDTSevere Thunderstorm WarningBOUPhillips35 min
Jul 3, 9:28 PM MDTSevere Thunderstorm WarningBOUWashington31 min
Jul 3, 9:33 PM MDTSevere Thunderstorm WarningBOUPhillips, Sedgwick42 min
Jul 4, 3:38 PM MDTSevere Thunderstorm WarningBOUPark52 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.